# SDR P5CA0300882

- Difficulty date: May 28, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 72,902 hours, 17,893 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON 1480 LWR BULKHEAD RT SIDE.  REPAIRED PER S/B 53-2390.
